| Model Number |
C304-HIS |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during an implant procedure while slitting the delivery catheter, the slitter got caught on a "metal ring" approximately two inches from the distal tip of the catheter.The catheter was removed.No patient complications have been reported as a result of this event.